# SDR 96DHL7219A1

- Difficulty date: March 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Forging
- Condition: Cracked
- Location: Fs 1195
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT AIRSTAIRS VERTICAL FIN FRONT SPAR FORGING APPROX FS 1195 HAS CRACK INDICATIONS IN RADIUS OF LOWER FLANGE EXTENDING APPROX 3 INCHES TO THE RIGHT OF SPLICE PLATE AT 6 O'CLOCK.  STOP DRILLED CRACK.  HFEC INSPECTION CONFIRMED CRACK ENDS AT STOP HOLE.  FABRICATED AND INSTALLED .125 INCH, 15 INCH BY 15 INCH REPAIR ANGLE, PER AVITAS ENGINEERING ORDER NR 96PMSI 114RO-1.
